|| Checking for direct PDF access through Ovid
BRAF/MEK inhibitor therapy improves outcomes in BRAF V600E- and V600K-mutated unresectable or metastatic melanoma. However, these regimens are associated with adverse events (AEs) that may lead to unnecessary drug modifications and discontinuations or potentially serious sequelae. In addition, drug-drug interactions (DDIs) may result in AEs or altered therapeutic efficacy.This article presents consensus statements to guide nurses in the prevention, recognition, and management of AEs and potential DDIs associated with BRAF/MEK inhibitor therapy.Members of the Melanoma Nurse Initiative reviewed the current literature and clinical experience related to AEs and DDIs associated with BRAF/MEK inhibitor therapy.The care step pathways provided for select AEs represent a proactive, comprehensive nursing care plan to support optimal patient outcomes. Recommendations are also offered for preventing and managing DDIs.